Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Had eye lash implants, been watering, soreness, swollen eye, redness. Why?


I had eye lash implants put in and they made my eyes so watery last night i was rubbing my eyes and i think one got in my eye or it scrached it ive tried washing it out bolied water but its watering so bad and really sore red and hurts its feels like something is in it still or its been scrached is there anything i can do to try and help it my eye seems really swollen on eye lid lost eyelashes through rubbing just really watering.

Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Ophthalmologist 's  Response
there can be a corneal abrasion or part of the foreign body might been left inthe eye. Consult a eye doctor who will stain the eye to look for abrasions n remove foreign body if not use boiling water to clean it. If abrasion is there the doctor would patch the eye for sometime then prescribe you the suitable medications which would include antibiotic eyedrops n tear substitute
Answered: Fri, 28 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor